# SDR CALA2013091091162

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 50,619 hours, 20,341 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT VIBRATION CLIMBING-THRU FL 290 AT.80 MACH, SLOWED .78 M. WENT AWAY.  SAMC TEXT: THIS AIRCRAFT HAS HISTORY OF REPORTED  VIBRATION & CREW REQUESTED TO COMPLETE VIBRATION CHECK LIST & LEAVE WITH LOG BOOK TOMC ALLHOFF -ACCOMPLISHED ADJUSTMENT OF ELEVATOR PCU SERVOS USING MM 27-34-00 FOUND ELEVATORS NOT RIGGED PROPERLY DUE TO TRIANGLE POSITION BEING OFF.
